Alert archive / New York / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 94, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Aug 5, 2024, 3:00 PM EDT for 4 counties in New York. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2024, 3:00 PM EDT (19:00 UTC)
- Expired
- Aug 5, 2024, 4:00 PM EDT
- In force
- 60 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Erie County, NY, Genesee County, NY, Niagara County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 13 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 5, 1:21 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.0 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2056 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
142
WUUS51 KBUF 051900
SVRBUF
NYC029-037-063-121-052000-
/O.NEW.KBUF.SV.W.0094.240805T1900Z-240805T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
300 PM EDT Mon Aug 5 2024
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Northwestern Wyoming County in western New York...
Northeastern Erie County in western New York...
Southwestern Niagara County in western New York...
Western Genesee County in western New York...
* Until 400 PM EDT.
* At 300 PM EDT, a severe thunderstorm was located over Grand Island,
or near Tonawanda, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Buffalo, Cheektowaga, West Seneca, North Tonawanda, Clarence,
Lackawanna, Kenmore, Depew, Tonawanda, and Amherst.
This includes Interstate 90 between exits 48A and 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4308 7906 4308 7832 4276 7840 4283 7893
4289 7891 4293 7891 4296 7893 4296 7896
4299 7901 4302 7902 4306 7900 4307 7901
TIME...MOT...LOC 1900Z 276DEG 36KT 4299 7896
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Reynolds2 follow-up statements
589
WWUS51 KBUF 051932
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
332 PM EDT Mon Aug 5 2024
NYC029-037-063-121-052000-
/O.CON.KBUF.SV.W.0094.000000T0000Z-240805T2000Z/
Wyoming NY-Erie NY-Niagara NY-Genesee NY-
332 PM EDT Mon Aug 5 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHWESTERN WYOMING...NORTHEASTERN ERIE...SOUTH CENTRAL NIAGARA
AND WESTERN GENESEE COUNTIES...
At 330 PM EDT, a severe thunderstorm was located near Williamsville,
moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Buffalo, Cheektowaga, West Seneca, North Tonawanda, Clarence,
Lackawanna, Kenmore, Depew, Tonawanda, and Amherst.
This includes Interstate 90 between exits 48A and 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4303 7901 4306 7900 4308 7832 4276 7840
4283 7893 4291 7890 4293 7891 4296 7893
4296 7896 4299 7901 4302 7902
TIME...MOT...LOC 1930Z 276DEG 36KT 4296 7855
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Reynolds139
WWUS51 KBUF 052000
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
400 PM EDT Mon Aug 5 2024
NYC029-037-063-121-052010-
/O.EXP.KBUF.SV.W.0094.000000T0000Z-240805T2000Z/
Wyoming NY-Erie NY-Niagara NY-Genesee NY-
400 PM EDT Mon Aug 5 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WYOMING...
NORTHEASTERN ERIE...SOUTH CENTRAL NIAGARA AND WESTERN GENESEE
COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
western New York.
&&
LAT...LON 4303 7901 4306 7900 4308 7832 4276 7840
4283 7893 4291 7890 4293 7891 4296 7893
4296 7896 4299 7901 4302 7902
TIME...MOT...LOC 2000Z 276DEG 36KT 4293 7816
$$
ReynoldsWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 2:33 PM EDT, 27 minutes earlier.
Area forecast discussion, Aug 5, 2:33 PM EDT, 27 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 233 PM EDT Mon Aug 5 2024 .SYNOPSIS... A cold front will slowly push southwards across our region today. Showers and thunderstorms, some of which could become strong to severe, are possible through this evening. The greatest risk for damaging winds and hail will come this afternoon across the Finger Lakes region and portions of the western Southern Tier. Cooler...more comfortable conditions then follow the front through at least Thursday. && .NEAR TERM /THROUGH TUESDAY/... Regional radar shows numerous showers across the eastern Lake Ontario region this afternoon. A west to east oriented boundary is located across the Niagara Frontier and has been the zone for a few strong thunderstorms today. Mesoanalysis shows 1000-2000 J/kg of Mixed Layer CAPE with little to no CIN and 35-40kts of west- northwesterly oriented effective shear across western and central NY. This region will be an area of concern for strong to severe thunderstorms into the evening hours. A Severe Thunderstorm Watch is in effect for western NY until 8PM. A more stable environment is east of Lake Ontario will less of a chance for thunderstorms today. A broad trough will move across northern Ontario and Quebec today through tonight. A tongue of moisture will continue to move across the eastern Great Lakes region late tonight into the first half of tonight with PWATS 1.7 inches. Dewpoints are averaging the upper 60s to low 70s across western and north central NY. A west to east oriented boundary persist across the Niagara Frontier and will continue to be the zone of convection initiation through early evening. Satellite shows cumulus congestus inland from the lakes with thunderstorms across the western Southern Tier. As mentioned above, the kinematics are favorable for thunderstorms with emphasis on the northwesterly effective shear vectors that make it favorable for supercells. Strong to severe thunderstorms will be possible through the early evening, however mid-level lapse rates aren't impressive. The main hazards with thunderstorms is damaging winds, with a low probability of large hail and isolated tornadoes. While "homegrown" convection will pose a risk of strong to severe thunderstorms, attention turns to a wavy line of thunderstorms moving across Lake Erie. If this stays together, it will move into western NY later today into this evening. The cold front will move through the region tonight and settle south of the New York border Tuesday. A northerly flow will move into the region from north to south tonight with mostly dry conditions the second half of the night. Low level moisture will linger across western NY and patchy fog is possible especially across valley locations that received rainfall. Another shortwave trough will approach from the west Tuesday, while the cold front remains stationary across Pennsylvania. Dry conditions will last through the morning, with chances for showers increasing from west to east across western NY Tuesday afternoon. It will likely be a rainy afternoon across the western Southern Tier with a low chance for thunderstorms near the NY/PA border. Mostly dry weather is expected across the North Country. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... A shortwave trough over the forecast area Tuesday evening will quickly jog east to New England Tuesday night. This will serve to shunt the frontal boundary and associated lingering convection south of Lake Ontario further into PA overnight with sharply decreasing chances for showers and thunderstorms from south to north. Clearing skies and 850H temps dipping to around +10C overnight behind the boundary will make for the coolest night we have seen in at least a couple of weeks, with lows well into the 50s areawide...A few readings in the upper 40s possible across the hilltops. A stretch of cooler, quieter, and less humid weather expected Wednesday through Thursday as Canadian high pressure builds southeast across the Great Lakes. The frontal boundary will remain stalled to our south across PA Wednesday and then slowly begin to shift back northward as a warm front Thursday, which may support a stray shower or two across the Southern Tier either day. For areas further north, expect mostly sunny skies and a fresh northeasterly breeze. Temperatures will mostly range in the 70s areawide by the afternoon hours both days, dipping back into the 50s Wednesday night. && .LONG TERM /FRIDAY THROUGH MONDAY/... Heading towards the end of the work week...A pair of upper-level shortwave troughs will pivot southward across central Canada, followed by a deeper mid-latitude trough as the remnants of TC Debby slowly climb up the Mid-Atlantic coast. Forecast confidence remains low as long range guidance continues to struggle to come to a strong consensus on the evolution of these features, especially as they begin to more strongly interact over the weekend. A plume of moisture over the western Atlantic looks to be advected poleward by the deep anticyclonic rotation around TC Debby, which combined with the equatorward-entrance region of an incoming 200mb jet could provide the fuel and forcing necessary for a PRE (Predecessor Rain Event) being hinted at by deterministic guidance between Friday and Saturday across the Northeast. While the axis of heavy rainfall associated with this potential feature remains in question, at this juncture the incoming mid-latitude trough from the west should hold the deeper moisture and greater forcing to our east. With uncertainties in track, timing and overall evolution of TC Debby's remnants in mind, will hold onto broad-brushed 20-40% PoPs Thursday night through Saturday, with the greater threat for showers and thunderstorms during this timeframe from the Genesee Valley eastward. A lull in the shower activity is then expected Saturday night into Sunday, before renewed chances for convection arise by Sunday afternoon. Temperatures this period will average within a few degrees of normal for early/mid August, being a bit warmer Thursday and Friday before the incoming trough lowers temps again for Saturday through Sunday. This translates to highs in the 70s to low 80s, and lows mainly in the 50s to low 60s. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... A slow moving cold front will approach and eventually pass through our region today. VFR conditions will dominate the day...but MVFR conditions will be found in the heavier showers and thunderstorms during afternoon. The convection could be strong to severe across the Finger Lakes region and western Southern Tier through 00z. Another area of thunderstorms that is being watched closely is across central Lake Erie. This may increase the chance for convection along a west to east oriented boundary near KIAG/KBUF/KROC this evening. Showers and weakening thunderstorms will taper off and end from north to south early tonight. While this will leave mainly VFR weather for the busier TAF sites...cigs are forecast to drop to between 700-1500 ft for much of the Finger Lakes and western Southern Tier. MVFR cigs will be likely most elsewhere from 06 to 12z. Flight conditions will improve Tuesday morning with ceilings 3-5kt feet remaining across the western Southern Tier through the afternoon. Outlook... Wednesday...Mainly VFR. Thursday...VFR/MVFR with a slight chance of an afternoon shower or a thunderstorm. Friday...VFR/MVFR with a chance of showers or a thunderstorm. Saturday...VFR/MVFR with a low chance of showers or a thunderstorm. && .MARINE... A slow moving cold front will settle south across the region today. This will encourage southwest winds to freshen somewhat on Lake Erie...while light to gentle winds will be in place on Lake Ontario. Waters will become choppy on the east end of Lake Erie in the process...yet conditions should remain below small craft advisory criteria. The main concern today will be convection that precedes/ accompanies the aforementioned cold front. Mariners should be wary of special marine warnings for this convection. Moderate breezes in the wake of the front will veer to the north and northeast tonight. Gentle to moderate northeasterlies will then remain in place throughout the region on Tuesday. This could lead to Small Craft Advisory conditions. Choppy conditions are likely on Lake Ontario for sites west of Irondequoit Bay. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...HSK/RSH NEAR TERM...HSK SHORT TERM...EAJ/PP LONG TERM...PP AVIATION...HSK/RSH MARINE...HSK/RSH
Hazardous weather outlook, Aug 5, 2:24 PM EDT, 36 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 224 PM EDT Mon Aug 5 2024 NYZ006>008-061830- Oswego-Jefferson-Lewis- 224 PM EDT Mon Aug 5 2024 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001>005-010>014-019>021-085-061830- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Northern Erie-Genesee- Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany- Southern Erie- 224 PM EDT Mon Aug 5 2024 ...SEVERE THUNDERSTORM WATCH 597 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ030-042>045-062>065-SLZ022-024-061830- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 224 PM EDT Mon Aug 5 2024 This Hazardous Weather Outlook is for portions of Lake Ontario and Saint Lawrence River. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-061830- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 224 PM EDT Mon Aug 5 2024 ...SEVERE THUNDERSTORM WATCH 597 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the New York waters of Lake Erie. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Special weather statement, Aug 5, 11:32 AM EDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1132 AM EDT Mon Aug 5 2024
NYZ001-010>012-051615-
Wyoming NY-Genesee NY-Niagara NY-Northern Erie NY-
1132 AM EDT Mon Aug 5 2024
...A STRONG THUNDERSTORM WILL IMPACT THE BUFFALO METRO AREA THROUGH
1215 PM EDT...
At 1132 AM EDT, Doppler radar was tracking a strong thunderstorm near
Williamsville, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Buffalo, Cheektowaga, West Seneca, North Tonawanda, Clarence,
Kenmore, Depew, Tonawanda, Amherst, Lancaster, Williamsville, Darien
Lakes State Park, Grand Island, Elma, Marilla, Pembroke, Akron, Erie
Basin Marina, Small Boat Harbor, and Alden.
This includes Interstate 90 between exits 48A and 54.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4312 7840 4282 7840 4283 7848 4283 7854
4284 7892 4287 7892 4289 7891 4292 7890
4295 7892 4296 7894 4304 7896
TIME...MOT...LOC 1532Z 264DEG 23KT 4295 7881
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
ApffelLocal storm report, Aug 5, 1:39 PM EDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
139 PM EDT Mon Aug 5 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM Rain 2 W West Seneca 42.84N 78.79W
08/05/2024 M1.70 Inch Erie NY Cocorahs
Rainfall from noon to 115 pm.
&&Local storm report, Aug 5, 1:50 PM EDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
150 PM EDT Mon Aug 5 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM Tstm Wnd Dmg 1 W Buffalo 42.89N 78.88W
08/05/2024 Erie NY Local Official
Trees down, car flipped and bricks fell off
a building in the city of Buffalo. Time
estimated.
&&Local storm report, Aug 5, 2:24 PM EDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
224 PM EDT Mon Aug 5 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM Rain 3 NNE Lackawanna 42.85N 78.81W
08/05/2024 M1.78 Inch Erie NY Cocorahs
Rain fell in 95 minutes from 1145 am to 120
pm.
&&Local storm report, Aug 5, 2:46 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
246 PM EDT Mon Aug 5 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM Tstm Wnd Dmg 1 NNE Portville 42.05N 78.33W
08/05/2024 Cattaraugus NY Law Enforcement
Trees down on a powerline on Haskell Road.
Time estimated from radar.
&&Local storm report, Aug 5, 2:51 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
251 PM EDT Mon Aug 5 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM Rain 2 NW West Seneca 42.86N 78.77W
08/05/2024 M2.33 Inch Erie NY Cocorahs
Rainfall amount of 2.33 inches fell in 90
minutes.
&&The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 8:44 AM EDT | Special Marine Warning | BUF | 61 min | |
| Aug 5, 11:32 AM EDT | Special Weather Statement | BUF | Erie | 43 min |
| Aug 5, 11:43 AM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Orleans | 47 min |
| Aug 5, 12:22 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Monroe, Orleans | 53 min |
| Aug 5, 12:30 PM EDT | Special Marine Warning | BUF | 30 min | |
| Aug 5, 1:07 PM EDT | Severe Thunderstorm Warning | BUF | Erie | 53 min |
| Aug 5, 1:35 PM EDT | Flash Flood Warning | BUF | Erie | 2 hr |
| Aug 5, 1:49 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Wyoming | 19 min |
| Aug 5, 2:05 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus | 55 min |
| Aug 5, 2:58 PM EDT | Special Marine Warning | BUF | 62 min | |
| Aug 5, 3:26 PM EDT | Special Marine Warning | BUF | 94 min | |
| Aug 5, 3:42 PM EDT | Flash Flood Warning | BUF | Erie, Genesee | 4 hr |
| Aug 5, 4:21 PM EDT | Special Marine Warning | BUF | 54 min | |
| Aug 5, 4:40 PM EDT | Special Weather Statement | BUF | Genesee | 50 min |
| Aug 5, 4:44 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Wyoming | 48 min |
| Aug 5, 5:18 PM EDT | Special Weather Statement | BUF | Niagara | 42 min |
| Aug 5, 5:18 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Ontario, Wyoming | 57 min |
| Aug 5, 5:23 PM EDT | Special Marine Warning | BUF | 67 min | |
| Aug 5, 5:47 PM EDT | Severe Thunderstorm Warning | BUF | Monroe, Niagara, Orleans | 58 min |
| Aug 5, 6:22 PM EDT | Special Marine Warning | BUF | 53 min | |
| Aug 5, 7:15 PM EDT | Special Marine Warning | BUF | 60 min |
Nearby
Severe Thunderstorm Warnings in New York, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.